# SDR SIMA200314801

- Difficulty date: May 22, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUTOUT DAMAGE SECTION OF LEFT FLOORBEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED AND 18 INCH BY 2 INCH EXTERNAL ANGLE, 10 INCH BY 2 INCH FILLER, 8 INCH BY 1 INCH PLATE AND 6 INCH BY 1 INCH SHIMS.  REPAIR DONE IAW EMB SRM, SRM EMB 145/1142, REV 21, CHAPTER 53-21-10 FIG 201 SHEET 1.  (M)
